MAUDE Adverse Event Report: STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X200MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X200MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3230-0380S
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/22/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Patient requested to keep it.
 
Event or Problem Description
It was reported that g3 nail broke.
 
Additional Manufacturer Narrative
The reported event of nail breakage was confirmed.According to available information the gamma3 trochanteric nail had broken after an implantation period of approx.2 months.From technical point of view the returned nail broke in fatigue manner after an implantation period of roughly 2 months due to intra-operative damage contributed by (b)(6).From medical point of view contributing factors were identified being unrelieved weight bearing and potentially a statically locked lag screw.Review of complaint history, capa databases and risk analysis did not identify any conspicuity.The review of the risk assessment for the failure mode indicated nail breakage was addressed adequately.There were no actions in place related to the reported event for the subject product.No non-conformity was identified.With available information the event was not linked to a deficiency of the device.
 
Event or Problem Description
It was reported that g3 nail broke.

Brand Name
TROCHANTERIC NAIL KIT, TI GAMMA3® Ø11X200MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key7446380
Report Number0009610622-2018-00182
Device Sequence Number1125215
Product Code HSB
UDI-Device Identifier07613153313045
UDI-Public(01)07613153313045
Combination Product (Y/N)N
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2022
Device Model Number3230-0380S
Device Catalogue Number31251200S
Device Lot NumberK0618BB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/30/2018
Initial Date Received by Manufacturer 04/18/2018
Supplement Date Received by Manufacturer09/03/2018
Initial Report FDA Received Date04/20/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR